Alexei Venkov

  1. Published

    Congruence properties of induced representations and their applications. / Mayer, D.; Momeni, A.; Venkov, A.

    In: St. Petersburg Mathematical Journal, Vol. 26, No. 4, 2015, p. 593-606.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  2. Published

    Congruence properties of induced representations and their applications. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    In: Algebra i Analiz, Vol. 26, No. 4, 01.09.2014, p. 129-147.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    Mayer's transfer operator approach to the Selberg's zeta function. / Momeni, Arash; Venkov, Alexei.

    In: St. Petersburg Mathematical Journal, Vol. 24, No. 4, 2013, p. 529-553.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. Published

    Congruence properties of induced representations. / Mayer, Dieter; Momeni, Arash; Venkov, Alexei.

    arXiv.org, 2012. p. 1210.5979.

    Research output: Working paperResearch

  5. Published

    Zeta functions and regularized determinants related to the Selberg trace formula. / Momeni, Arash; Venkov, Alexei.

    arXiv.org, 2011. p. 1108.5659.

    Research output: Working paperResearch

  6. Published

    Mayer Transfer Operator Approach to Selberg Zeta Function. / Momeni, Arash; Venkov, Alexei.

    arXiv.org, 2010. p. arXiv:1008.4229v2.

    Research output: Working paperResearch

  7. Published

    Perturbation of embedded eigenvalues of Laplacians. / Balslev, Erik; Venkov, Alexei.

    Traces in number theory, geometry and quantum fields. ed. / Sergio Albeverio; Matilde Marcolli; Sylvie Paycha; Jorge Plazas. Wiesbaden : Vieweg, 2008. p. 23-34.

    Research output: Contribution to book/anthology/report/proceedingBook chapterResearch

  8. Published
  9. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  10. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Venkov, Alexei; Balslev, Erik.

    In: Algebra and Analysis (Russia), Vol. 7, No. 1, 2005, p. 2-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. Published

    Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 192, No. 1, 2004, p. 1-3.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  12. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, E.; Venkov, A.

    Århus : MaPhySto, University of Aarhus, 2003.

    Research output: Working paperResearch

  13. Published

    Curvature and Einstein equation for the Jacobi group manifold. / Balslev, Erik; Venkov, Alexei.

    Department of Mathematical Sciences, Aarhus University, 2001.

    Research output: Working paperResearch

  14. Published

    Spectral theory of Laplacians for Hecke groups with primitive character. / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 186, No. 2, 2001, p. 155-217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  15. Published

    Selberg's eigenvalue conjecture and the Siegel zeros for Hecke L-series. / Balslev, Erik; Venkov, Alexei.

    Analysis on homogeneous spaces and representation theory of Lie groups, Okayama-Kyoto (1997). Mathematical Society of Japan, 2000. p. 19-32.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedingsResearchpeer-review

  16. Published

    Stability of character resonances. / Balslev, Erik; Venkov, Alexei.

    Department of Mathematical Sciences, Aarhus University, 1999.

    Research output: Working paperResearch

  17. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    In: Geometric and Functional Analysis, Vol. 8, No. 3, 1998, p. 437-465.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  18. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    Århus : Department of Mathematical Sciences, Aarhus University, 1997.

    Research output: Working paperResearch

  19. Published

    Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  20. Published

    The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 3, 1995, p. 519-527.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. Published

    The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. / Venkov, Alexei; Nikitin, A. M.

    In: Saint Petersburg Mathematical Journal, Vol. 5, No. 3, 1994, p. 419-484.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  22. Published

    On a multidimensional variant of the Roelcke-Selberg conjecture. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 4, No. 3, 1993, p. 527-538.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  23. Published

    Some relations between the analysical modular forms and Maass waveforms for PSL (2, Z). / Venkov, Alexei.

    Mathematischen Instituts der Georg-August-Universität Göttingen, 1992.

    Research output: Working paperResearch

  24. Published

    Selberg's trace formula for an automorphic Schrodinger operator. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 25, No. 2, 1991, p. 102-111.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  25. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 Next